MAUDE Adverse Event Report: ALLIED MEDICAL LLC. GOMCO; 500S CIRC CLAMP, NEWBORN 1.3

ALLIED MEDICAL LLC. GOMCO; 500S CIRC CLAMP, NEWBORN 1.3
Model Number 02-01-0500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples returned.Cannot determine the validity of the complaint.
 
Event or Problem Description
The customer removed the manufacturer date stickers to sterilize the clamp prior to use and they said the finish came off with the sticker.

Brand Name
GOMCO
Common Device Name
500S CIRC CLAMP, NEWBORN 1.3
Manufacturer (Section D)
ALLIED MEDICAL LLC.
13622 lakefront drive
st. louis MO 63045
Manufacturer (Section G)
ALLIED MEDICAL LLC
13622 lakefront drive
st. louis MO 63045
Manufacturer Contact
nicole szakats
13622 lakefront drive
st. louis, MO 63045
3147712400
MDR Report Key23328893
Report Number1924066-2025-00080
Device Sequence Number21485818
Product Code HFX
UDI-Device Identifier00026072002308
UDI-Public(01)00026072002308(11)250402
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02-01-0500
Device Catalogue Number02-01-0500
Device Lot Number20250402
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown